Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Prescribed with lonazep and buspin after a panic attack. No history of anxiety or depression. Can I stop taking these medications?

I have been taking Lonozep and Buspin for the past one month...actually I had high BP n got admitted in hospital..really I got panic on that day when my BP shoot up (180/110)..A psychatrist prescribed theses medicines...but I don t want to continue taking theses medicines since I don t have a history of anxiety and depression happened only on that I plan to quit taking these medicines..if I do so, will it be a problem?
Asked On : Thu, 1 Nov 2012
Answers:  2 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for writing your query to us.
Since you are taking these medicines last one month, i would advise you not to discontinue medicines suddenly. Kindly continue them as advised by your doctor. You may develop withdrawal symptoms if medicines are stopped suddenly. So dont quit your medicines without consulting your doctor. Blood pressure tend to rise during panic attack due to adrenaline that triggers the panic attack.
Take care.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Psychiatrist Dr. Jonas Sundarakumar's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

It is not advisable to suddenly discontinue these medication without the advise of a doctor. You are likely to get withdrawal effects if you do so. Moreover, if you've had a panic attack once, there are chances of recurrence. I would advise you to take a second opinion from another psychiatrist before you make any decisions on your own.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor